# SDR AALA20170923002

- Difficulty date: September 23, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,358 hours, 20,633 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER TAKEOFF WITH THE GEAR HANDLE IN UP POSITION , BOTH RED AND GREEN NOSE LANDING GEAR LIGHTS ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES AND ALL THREE GEAR NORMAL ON RETURN LANDING TO MIA.  REMOVED AND REPLACED NOSE LANDING GEAR DOWN POSITION SENSOR S845 PER AMM 32-61-51.  OPERATIONAL CHECK GOOD.
